# SDR 2008UALA00992

- Difficulty date: February 22, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 36,523 hours, 14,106 cycles
- Engine: Iae V2527A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLBRD RPL S GLS PNL.  MAJOR REPAIR ACCOMPLISHED AT LCQ VIA COA PROJECT.
